# SDR ASAA2023090145141

- Difficulty date: September 1, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 72,303 hours, 37,838 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A62580
- Part serial: NSN
- Condition: Loose
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED TRAILING EDGE DIRECTLY OVER PANEL 551GB IS LOOSE AND ATTACHING FASTENERS ARE SPINNING IN THE SERATED PLATE. GROUNDED - YES. REPAIRED DEFLECTION CONTROL RIB IAW B737-700 SRM 57-51-02-2R-1 AND B737-700 SRM 57-51-02-2R-4.
